# SDR DALA1129449224

- Difficulty date: May 24, 2008
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 25,296 hours, 17,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 65070006, CORROSION ON TRACK BETWEEN STA 579 AND STA 693 OF MID CARGO COMPARTMENT SRM 53-40-01 FIG 7.  C/W 65070006.
